# SDR 2008FA0000848

- Difficulty date: November 19, 2008
- Submitted: November 25, 2008
- Operation: General aviation
- Aircraft: N72758
- Make and model: Cessna 182
- Aircraft serial: T18208004
- Aircraft time: 554 hours
- Engine: Lyc TIO540AK1A
- Engine time: 554 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: STD2048ORLW18733
- Condition: Deteriorated
- Location: Fuel System
- Part time: 554 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE LOST RPM AND PARTIAL POWER ON GO-AROUND FROM REJECTED LANDING.  ACFT THEN FLEW NORMAL PATTERN AND LANDED WITHOUT INCIDENT.  GROUND RUN-UP SHOWED NO ABNORMALITIES.  MAINT REMOVED INJECTOR NOZZLES.  NR 2 CYL NOZZLE WAS PLUGGED AND CONTAMINANTS FOUND IN SEVERAL OTHER INJECTORS.  THE CONTAMINANTS APPEARED TO BE FLAKES FROM THE INSIDE OF AIR BLEED HOSES TO THE INJECTOR NOZZLES.  THE HOSES ARE HARDENED BY HEAT AND SHOW CRACKING; THEY ARE CHIPPED WHERE THEY SLIDE ONTO THE NOZZLE TUBES.  WE INSTALLED NEW HOSES.  PERHAPS HOSE P/N LW-18737 SHOULD BE REPLACED AT 500 HOUR INTERVALS.
